# SDR ASAA2022040237865

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 24,339 hours, 7,699 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN MASTER CAUTION RECALL AFTER ENGINE START ZONE TEMP CONT CAB ILLUMINATED ACCOMPLISHED QRH LIGHT EXTINGUISHED UPON MASTER CAUTION CANCEL. GROUNDED - YES. PACK/ZONE TEMP CONTROLLER BITE PER B737-900 FIM 21-62 TASK 801 SHOWED FAULT FOR CONTROL CABIN TRIM VALVE. ACCOMPLISHED T/S FOR CONTROL CABIN TRIM VALVE FAULT PER FIM 21-62 TASK 832 - PZTC VERIFY TEST DID NOT CONFIRM FAULT. CLEANED CONTROL CABIN TEMP SENSOR AND REPLACED FILTER PER B737-900 AMM 21-61-06. PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION OPERATIONAL TEST PER AMM 21-61-00-700-807-002 - ALL TESTS PASS.
